MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM DIATHERMIC SLITTER FLUSHKNIFE; ELECTRIC BIOPSY FORCEPS

FUJIFILM CORPORATION FUJIFILM DIATHERMIC SLITTER FLUSHKNIFE; ELECTRIC BIOPSY FORCEPS
Model Number DK2618J -B20-
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On may 12, 2021 fujifilm medical systems u.S.A.Became aware of a literature study which aimed to assess the safety and feasibility of endoscopic submucosal dissection (esd) using a flushknife for superficial non-ampullary duodenal epithelilial tumors (snadets).37 lesions were resected using the flushknife, with five cases of intraoperative perforation.During an internal review, it was identified that this event was not reported to fda by the importer as required by 21 cfr 803.This event was reported to the manufacturer on 04/23/2021.The manufacturer reported this event to fda under report # 3001722928-2021-00009.

Brand Name
FUJIFILM DIATHERMIC SLITTER FLUSHKNIFE
Common Device Name
ELECTRIC BIOPSY FORCEPS
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa 258-8 538
JA  258-8538
MDR Report Key12445974
Report Number1000513161-2021-00015
Device Sequence Number3581974
Product Code KGE
UDI-Device Identifier04547410334500
UDI-Public04547410334500
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDK2618J -B20-
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/12/2021
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;